The Michigan Mathematical Journal

Analytic multipliers of Bergman spaces.

K. R. M. Attele

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 31, Issue 3 (1984), 307-319.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029003075

Digital Object Identifier
doi:10.1307/mmj/1029003075

Mathematical Reviews number (MathSciNet)
MR767610

Zentralblatt MATH identifier
0589.46042

Subjects
Primary: 46E15: Banach spaces of continuous, differentiable or analytic functions
Secondary: 30H05: Bounded analytic functions 31A05: Harmonic, subharmonic, superharmonic functions

Citation

Attele, K. R. M. Analytic multipliers of Bergman spaces. Michigan Math. J. 31 (1984), no. 3, 307--319. doi:10.1307/mmj/1029003075. http://projecteuclid.org/euclid.mmj/1029003075.


Export citation